Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
268 Publications
2022 | Journal Article | LibreCat-ID: 34633
K. Hesse and Q. T. Le Gia, “L_2 error estimates for polynomial discrete penalized least-squares approximation on the sphere from noisy data,” Journal of Computational and Applied Mathematics, vol. 408, Art. no. 114118, 2022, doi: 10.1016/j.cam.2022.114118.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 47562
F. Herrmann, M. Grünewald, T. Meijer, U. Gardemann, L. Feierabend, and J. Riese, “Operating window and flexibility of a lab-scale methanation plant,” Chemical Engineering Science, vol. 254, Art. no. 117632, 2022, doi: 10.1016/j.ces.2022.117632.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45970
H. Garcke, B. Kovács, and D. Trautwein, “Viscoelastic Cahn–Hilliard models for tumor growth,” Mathematical Models and Methods in Applied Sciences, vol. 32, no. 13, pp. 2673–2758, 2022, doi: 10.1142/s0218202522500634.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45969
C. M. Elliott, H. Garcke, and B. Kovács, “Numerical analysis for the interaction of mean curvature flow and diffusion on closed surfaces,” Numerische Mathematik, vol. 151, no. 4, pp. 873–925, 2022, doi: 10.1007/s00211-022-01301-3.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45963
J. Nick, B. Kovács, and C. Lubich, “Time-dependent electromagnetic scattering from thin layers,” Numerische Mathematik, vol. 150, no. 4, pp. 1123–1164, 2022, doi: 10.1007/s00211-022-01277-0.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45964
B. Kovács and B. Li, “Maximal regularity of backward difference time discretization for evolving surface PDEs and its application to nonlinear problems,” IMA Journal of Numerical Analysis, 2022, doi: 10.1093/imanum/drac033.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45966
R. Altmann, B. Kovács, and C. Zimmer, “Bulk–surface Lie splitting for parabolic problems with dynamic boundary conditions,” IMA Journal of Numerical Analysis, vol. 43, no. 2, pp. 950–975, 2022, doi: 10.1093/imanum/drac002.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45968
P. Csomós, B. Farkas, and B. Kovács, “Error estimates for a splitting integrator for abstract semilinear boundary coupled systems,” IMA Journal of Numerical Analysis, 2022, doi: 10.1093/imanum/drac079.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45958
C. A. Beschle and B. Kovács, “Stability and error estimates for non-linear Cahn–Hilliard-type equations on evolving surfaces,” Numerische Mathematik, vol. 151, no. 1, pp. 1–48, 2022, doi: 10.1007/s00211-022-01280-5.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 45956
J. Bohn, M. Feischl, and B. Kovács, “FEM-BEM Coupling for the Maxwell–Landau–Lifshitz–Gilbert Equations via Convolution Quadrature: Weak Form and Numerical Approximation,” Computational Methods in Applied Mathematics, vol. 23, no. 1, pp. 19–48, 2022, doi: 10.1515/cmam-2022-0145.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53319
M. Winkler, “A Result on Parabolic Gradient Regularity in Orlicz Spaces and Application to Absorption-Induced Blow-Up Prevention in a Keller–Segel-Type Cross-Diffusion System,” International Mathematics Research Notices, vol. 2023, no. 19, pp. 16336–16393, 2022, doi: 10.1093/imrn/rnac286.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53321
M. Winkler, “Arbitrarily fast grow-up rates in quasilinear Keller–Segel systems,” Communications in Contemporary Mathematics, vol. 25, no. 10, 2022, doi: 10.1142/s0219199722500626.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53327
Y. Tao and M. Winkler, “Global solutions to a Keller-Segel-consumption system involving singularly signal-dependent motilities in domains of arbitrary dimension,” Journal of Differential Equations, vol. 343, pp. 390–418, 2022, doi: 10.1016/j.jde.2022.10.022.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53325
L. Desvillettes, P. Laurençot, A. Trescases, and M. Winkler, “Weak solutions to triangular cross diffusion systems modeling chemotaxis with local sensing,” Nonlinear Analysis, vol. 226, Art. no. 113153, 2022, doi: 10.1016/j.na.2022.113153.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53331
Y. Wang and M. Winkler, “Finite-time blow-up in a repulsive chemotaxis-consumption system,” Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol. 153, no. 4, pp. 1150–1166, 2022, doi: 10.1017/prm.2022.39.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53336
N. Bellomo, N. Outada, J. Soler, Y. Tao, and M. Winkler, “Chemotaxis and cross-diffusion models in complex environments: Models and analytic problems toward a multiscale vision,” Mathematical Models and Methods in Applied Sciences, vol. 32, no. 04, pp. 713–792, 2022, doi: 10.1142/s0218202522500166.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53335
M. Winkler, “Exponential grow-up rates in a quasilinear Keller–Segel system,” Asymptotic Analysis, vol. 131, no. 1, pp. 33–57, 2022, doi: 10.3233/asy-221765.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53332
M. Winkler, “Does Leray’s structure theorem withstand buoyancy-driven chemotaxis-fluid interaction?,” Journal of the European Mathematical Society, vol. 25, no. 4, pp. 1423–1456, 2022, doi: 10.4171/jems/1226.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 53344
M. Winkler, “Application of the Moser–Trudinger inequality in the construction of global solutions to a strongly degenerate migration model,” Bulletin of Mathematical Sciences, vol. 13, no. 02, 2022, doi: 10.1142/s1664360722500126.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 44689
S. Rezat, S. N. Malik, and M. Leifeld, “Scaffolding Close Reading of Mathematical Text in Pre-service Primary Teacher Education at the Tertiary Level: Design and Evaluation,” International Journal of Science and Mathematics Education, vol. 20, no. S1, pp. 215–236, 2022, doi: 10.1007/s10763-022-10309-y.
LibreCat
| DOI